# SDR ASOA201001585

- Difficulty date: October 15, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 20,490 hours, 17,940 cycles
- Engine: Ge CF34*
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OPEN/EXIT, AND ASSIST PLACARDS ARE TORN. (OPEN)
